English  |  正體中文  |  简体中文  |  Items with full text/Total items : 62567/95223 (66%)
Visitors : 2520694      Online Users : 279
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/41592

    Title: Numbers of common weights for extended triple systems
    Authors: 高金美;Fu, Chin-mei;黃文中
    Contributors: 淡江大學數學學系
    Date: 2001-04
    Issue Date: 2010-01-28 07:54:28 (UTC+8)
    Publisher: 東吳大學數學系
    Relation: 東吳數理學報 = Soochow Journal of Mathematics 27(2), pp.227-242
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File Description SizeFormat
    Numbers of common weights for extended triple systems_全文.pdf228KbAdobe PDF101View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback